Items where Author is "Ullah, Safi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Bilal, Muhammad and Norhayati, Rosli and Ahmad, Iftikhar and Ullah, Safi (2017) Numerical Solution of Second Order Delay Type Differential equation by Collocation Method via First Boubeker Polynomials. Global Journal of Pure and Applied Mathematics, 13 (9). pp. 6571-6582. ISSN 0973-1768. (Published)

This list was generated on Fri Jun 14 09:05:29 2024 +08.